# SDR SWAA2018121427687

- Difficulty date: December 12, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 40,855 hours, 21,313 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Part number: 6959926
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR ATTACH BRACKET LOOSE.  R&R LATCH PER SRM AND MT.
